# SDR SWAA2015022736966

- Difficulty date: January 11, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 62,067 hours, 50,065 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 65C26309U24
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD NR 6 FLAP TRACK ASSEMBLY PYLON COVER ANGLE STRUCTURE CRACKED AT WBL 198.60.  R & R ANGLE IAW SRM.
